Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 110, NWS North Platte, NE

June 4, 2022Frontier County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 4, 2022, 7:37 PM CDT for Frontier County, Nebraska. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2022, 7:37 PM CDT (00:37 UTC)
Expired
Jun 4, 2022, 8:15 PM CDT
In force
38 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.5 in
Wind
60.0 mph

County Frontier County, NE

The radar

The Grand Island radar (KUEX), 165 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 5:15 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2022-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1214 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2022-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1214 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
2079 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

404 
WUUS53 KLBF 050037
SVRLBF
NEC063-050115-
/O.NEW.KLBF.SV.W.0110.220605T0037Z-220605T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
737 PM CDT Sat Jun 4 2022

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southeastern Frontier County in southwestern Nebraska...

* Until 815 PM CDT.

* At 736 PM CDT, a severe thunderstorm was located near Stockville,
  or 7 miles south of Curtis, moving south at 15 mph.

  HAZARD...Tennis ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Stockville, Medicine Creek Reservoir State Recreation Area,
  Orafino, Freedom and Dancing Leaf Earth Lodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4058 10059 4062 10021 4036 10010 4035 10014
      4035 10062
TIME...MOT...LOC 0036Z 351DEG 14KT 4053 10047 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sporer
2 follow-up statements
754 
WWUS53 KLBF 050102
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
802 PM CDT Sat Jun 4 2022

NEC063-050115-
/O.CON.KLBF.SV.W.0110.000000T0000Z-220605T0115Z/
Frontier NE-
802 PM CDT Sat Jun 4 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN FRONTIER COUNTY...

At 801 PM CDT, a severe thunderstorm was located 7 miles southwest of
Stockville, or 14 miles south of Curtis, moving south at 15 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Medicine Creek Reservoir State Recreation Area, Orafino and Freedom. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4048 10060 4051 10016 4036 10010 4035 10014
      4035 10062
TIME...MOT...LOC 0101Z 351DEG 14KT 4043 10045 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sporer
985 
WWUS53 KLBF 050114
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
814 PM CDT Sat Jun 4 2022

NEC063-050124-
/O.EXP.KLBF.SV.W.0110.000000T0000Z-220605T0115Z/
Frontier NE-
814 PM CDT Sat Jun 4 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FRONTIER COUNTY WILL
EXPIRE AT 815 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Nebraska.

LAT...LON 4048 10060 4051 10016 4036 10010 4035 10014
      4035 10062
TIME...MOT...LOC 0114Z 351DEG 14KT 4039 10044 

$$

Roberg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:49 PM CDT, 48 minutes earlier.

Area forecast discussion, Jun 4, 6:49 PM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
649 PM CDT Sat Jun 4 2022

.SHORT TERM...(This evening through Sunday night)
Issued at 220 PM CDT Sat Jun 4 2022

Early afternoon satellite imagery continues to show a good amount of
sunshine across central and western Nebraska. However expect convective
trends will be on the upswing as we head into this evening as
instability pools along and ahead of a frontal boundary draped across
northern Nebraska. It will likely take until early this evening to
erode the cap and forcing is not very robust, but hodographs near the
front are nicely curved in the low levels, mid/upper lapse rates are
steep, and DCAPE values are elevated across southwest Nebraska.
Expected evolution of convection is for isolated/widely scattered
storms to form along the boundary which will generally be along/south of
highway 2, then grow upscale with coverage remaining scattered and
eventually cluster up and develop into a convective complex across
southeastern Nebraska early tonight. 40kts of 0-6 bulk shear looks
sufficient to support organized updrafts in some of the discrete storms
with significant CAPE in the hail growth zone to generate primary
severe threats of large hail and damaging wind from roughly 7PM until
around Midnight when convection slides off to our southeast and
consolidates. However will also have to monitor convective trends
upstream across SD as there are indications for an MCS to develop aided
by a bit of a low level jet and brush along the NE/SD border late
tonight/early Sunday morning with potential for hail/wind.

The cold pool associated with the MCS diving down into eastern Nebraska
will give a good push to the frontal boundary and drive southward into
Nebraska on Sunday as a dryline surges eastward during the afternoon. A
combination of interaction between the dryline, lingering frontal
boundary, and residual cold pool boundaries from earlier convection will
trigger thunderstorm development again late Sunday afternoon/evening.
The best instability will reside off to our southeast and support
development of another MCS across southeast Nebraska into Kansas Sunday
evening. However, an axis of unstable air will reside along the
lingering frontal boundary with enough boundary layer shear to support
at least widely scattered cells with good updrafts and a threat for
large hail and damaging winds. The convective threat Sunday evening
will be over by Midnight with lingering showers/thunder overnight
Sunday night.

.LONG TERM...(Monday through Saturday)
Issued at 220 PM CDT Sat Jun 4 2022

A good surge of jet energy will push through the low amplitude upper
ridge and work with the lingering frontal boundary draped across
western Nebraska to trigger another round of thunderstorms late Monday
afternoon and evening. One convective complex looks to develop late in
the day and move across western/southwestern Nebraska, while another
complex develops and moves across SD and into eastern Nebraska Monday
night. There looks to be enough overlap of good shear and limited
instability to support a marginal severe threat across western Nebraska
but the better threat will reside off to our southwest where synoptic
forcing is expected to be more robust.

Thereafter, ensemble guidance is in good agreement in keeping the quasi
zonal progressive flow regime across the nation with gradual
amplification of an eastern trof/western ridge through late next week.
Expect the net result will be cool temperatures and active weather with
a good chance for showers and thunderstorms continuing each day through
the middle of next week, followed by a trend toward warmer temperatures
and a bit less active weather heading into next weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 648 PM CDT Sat Jun 4 2022

Thunderstorms will be the main aviation concern the next 24 hours.
Scattered thunderstorms continue southeast of a KLBF through KBBW
line and also west of KOGA. These thunderstorms will continue to
track southeast tonight. Additional showers and thunderstorms
Sunday, especially across north central NE. Included -SHRA at
KVTN 14Z-18Z. IFR to MVFR ceilings are also expected across north
central Nebraska including KVTN beginning after 06Z until 18Z,
with lifting ceilings to VFR during the afternoon.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...MBS
LONG TERM...MBS
AVIATION...Roberg
Hazardous weather outlook, Jun 4, 2:51 PM CDT, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
251 PM CDT Sat Jun 4 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-052000-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
251 PM CDT Sat Jun 4 2022 /151 PM MDT Sat Jun 4 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Thunderstorms are possible late this afternoon and evening across
portions of north central and western Nebraska. Some storms may
be strong to severe with the greatest threat for severe storms
generally south of Highway 2. Large hail and gusty winds are the
main severe threats along with localized heavy rainfall

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

Thunderstorm chances continue on Sunday and Monday. On Sunday,
there is slight risk for severe thunderstorms mainly along and
east of Highway 83. Some storms may be strong to severe with the
main hazards being large hail and damaging winds.

Near daily thunderstorm chances continue through Friday in the
afternoon and evening. Exact timing and location still remains
uncertain as well as severe potential.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, Jun 4, 6:39 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service North Platte NE
639 PM CDT Sat Jun 4 2022

NEZ038-050015-
Custer NE-
639 PM CDT Sat Jun 4 2022

...Strong thunderstorms will impact portions of central Custer County
through 715 PM CDT...

At 639 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Berwyn to near Broken Bow to 9 miles west
of Merna. Movement was southeast at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Broken Bow, Ansley, Merna, Berwyn, Westerville and Pleasant Hill.

This includes the following highways...
 Highway 183 between mile markers 90 and 100.
 Highway 2 between mile markers 268 and 294.
 Highway 92 between mile markers 257 and 273, and between mile
markers 303 and 308.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Nebraska.

&&

LAT...LON 4139 10009 4156 10008 4140 9921 4139 9920
      4126 9920
TIME...MOT...LOC 2339Z 299DEG 12KT 4136 9941 4136 9969 4146 9994

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Sporer
Special weather statement, Jun 4, 7:01 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service North Platte NE
601 PM MDT Sat Jun 4 2022

NEZ057-050030-
Keith NE-
601 PM MDT Sat Jun 4 2022

...A strong thunderstorm will impact portions of central Keith County
through 630 PM MDT...

At 601 PM MDT, Doppler radar was tracking a strong thunderstorm near
Brule, or 8 miles west of Ogallala, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ogallala, Brule, Keystone, Roscoe, Kingsley Dam and Lake View
Campground.

This includes the following highways...
 Highway 61 between mile markers 83 and 103.
 Highway 92 between mile markers 133 and 138.
 Interstate 80 in Nebraska between mile markers 114 and 134.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight MDT for
southwestern Nebraska.

&&

LAT...LON 4107 10195 4125 10197 4132 10159 4105 10156
TIME...MOT...LOC 0001Z 264DEG 14KT 4117 10187

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Sporer
Local storm report, Jun 4, 7:11 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
711 PM CDT SAT JUN 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             7 WNW OCONTO            41.18N 99.89W
06/04/2022  E1.00 INCH       CUSTER             NE   PUBLIC

&&

ROBERG
Special weather statement, Jun 4, 7:19 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service North Platte NE
719 PM CDT Sat Jun 4 2022

NEZ038-050045-
Custer NE-
719 PM CDT Sat Jun 4 2022

...A strong thunderstorm will impact portions of east central Custer
County through 745 PM CDT...

At 719 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Weissert, or 17 miles east of Broken Bow, moving
southeast at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Westerville and Arcadia Diversion Dam State Wildlife Management Area.

This includes Highway 183 between mile markers 96 and 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Nebraska.

&&

LAT...LON 4128 9932 4144 9946 4153 9925 4149 9921
      4140 9921 4139 9920 4134 9920
TIME...MOT...LOC 0019Z 329DEG 15KT 4143 9931

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Sporer
Special weather statement, Jun 4, 7:34 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service North Platte NE
634 PM MDT Sat Jun 4 2022

NEZ035-057-050115-
Arthur NE-Keith NE-
634 PM MDT Sat Jun 4 2022

...A strong thunderstorm will impact portions of southwestern Arthur
and northwestern Keith Counties through 715 PM MDT...

At 634 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lemoyne, or 15 miles northwest of Ogallala, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lemoyne, Keystone, Kingsley Dam, Belmar, McKeag, Otter Creek
Campground and Lake View Campground.

This includes the following highways...
 Highway 61 between mile markers 95 and 116.
 Highway 92 between mile markers 125 and 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight MDT for
southwestern Nebraska.

&&

LAT...LON 4121 10194 4141 10197 4150 10161 4118 10156
TIME...MOT...LOC 0034Z 273DEG 10KT 4133 10185

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Sporer
Local storm report, Jun 4, 7:36 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
736 PM CDT SAT JUN 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             CURTIS                  40.63N 100.51W
06/04/2022  E2.50 INCH       FRONTIER           NE   PUBLIC

            REPORT RECEIVED VIA TWITTER.

&&

BROWN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:01 PM CDTSpecial Weather StatementLBFKeith29 min
Jun 4, 7:19 PM CDTSpecial Weather StatementLBFCuster26 min
Jun 4, 7:25 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster50 min
Jun 4, 7:34 PM CDTSpecial Weather StatementLBFKeith41 min
Jun 4, 7:57 PM CDTSpecial Weather StatementLBFFrontier33 min
Jun 4, 7:59 PM CDTSpecial Weather StatementLBFKeith16 min
Jun 4, 8:09 PM CDTSpecial Weather StatementLBFCuster36 min
Jun 4, 8:13 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln47 min
Jun 4, 8:38 PM CDTSpecial Weather StatementLBFValley37 min
Jun 4, 9:00 PM CDTSevere Thunderstorm WarningLBFLincoln45 min
Jun 4, 10:00 PM CDTSpecial Weather StatementLBFLogan45 min
Jun 5, 12:03 AM CDTSpecial Weather StatementLBFGarfield42 min
Jun 5, 1:25 AM CDTSpecial Weather StatementLBFBrown35 min
Jun 5, 9:38 AM CDTSpecial Weather StatementLBFGarfield52 min
Jun 5, 11:42 AM CDTSpecial Weather StatementLBFSherman18 min
Jun 5, 11:43 AM CDTSpecial Weather StatementLBFRock17 min
Jun 5, 11:59 AM CDTSpecial Weather StatementLBFGarfield31 min
Jun 5, 12:01 PM CDTSpecial Weather StatementLBFHolt29 min
Jun 5, 1:10 PM CDTSpecial Weather StatementLBFSheridan35 min
Jun 5, 1:49 PM CDTSpecial Weather StatementLBFSheridan41 min
Jun 5, 1:59 PM CDTSevere Thunderstorm WarningLBFSheridan27 min
Jun 5, 2:09 PM CDTSpecial Weather StatementLBFSheridan21 min
Jun 5, 2:51 PM CDTSpecial Weather StatementLBFSheridan24 min
Jun 5, 3:29 PM CDTSpecial Weather StatementLBFSheridan46 min
Jun 5, 3:43 PM CDTSpecial Weather StatementLBFCherry47 min
Jun 5, 4:04 PM CDTSevere Thunderstorm WarningLBFCherry56 min
Jun 5, 4:38 PM CDTSpecial Weather StatementLBFSheridan37 min
Jun 5, 4:50 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Hooker40 min
Jun 5, 5:03 PM CDTSevere Thunderstorm WarningLBFCuster57 min
Jun 5, 5:08 PM CDTSpecial Weather StatementLBFThomas37 min
Jun 5, 5:19 PM CDTSpecial Weather StatementLBFDeuel26 min
Jun 5, 5:29 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas46 min
Jun 5, 5:33 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas57 min
Jun 5, 5:46 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster59 min
Jun 5, 5:52 PM CDTAreal Flood AdvisoryLBFCuster109 min
Jun 5, 5:56 PM CDTSpecial Weather StatementLBFKeith49 min
Jun 5, 5:59 PM CDTSpecial Weather StatementLBFChase46 min
Jun 5, 6:04 PM CDTSevere Thunderstorm WarningLBFCuster41 min
Jun 5, 6:13 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, McPherson, Thomas47 min
Jun 5, 6:27 PM CDTSpecial Weather StatementLBFFrontier48 min
Jun 5, 6:42 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln63 min
Jun 5, 6:45 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster60 min
Jun 5, 6:58 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.